# SDR CA041122010

- Difficulty date: November 19, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: SK3852
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT DECLARED AN EMERGENCY LANDING BECAUSE HE HAD NO GREEN LIGHT ON HIS LANDING INDICATOR, BUT HAD NO MESSAGE ON MFDU, THAT THE GEAR WAS UNSAFE. NOTE: IN REFERENCE TO THE QRH (QUICK REFERENCE HANDBOOK, ABNORMAL PROCEDURES,6.09 PAGE2, THE FLIGHT CREW WAS NOT REQUIRED TO DECLARE AN EMERGENCY. AIRCRAFT DID 2 FLY BYES TO CONFIRM WITH TOWER AND LANDED WITH NO PROBLEM. MAINTENANCE REPLACED THE LANDING GEAR POSITION INDICATOR  IAW 32-61-02. LANDING GEAR EXTENSION/RETRACTION COMPLETED IAW 32-00-00.
